# SDR HNAA2022052700216

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 49,564 hours, 45,919 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL LEAK COMING FROM THE #1 ENGINE. ALSO HAD FAINT OIL BURNING SMELL AT T/O POWER.  CLEANED OIL FROM LOWER COWL AND GROUND RAN ENGINE WITH CREW. NO LEAKS NOTED IN LOWER COWL OR EXHAUST SECTION OF ENGINE. SUSPECT OIL IN COWLING IS FROM SERVICING. HOWEVER, OIL BURNING SMELL REMAINED WITH #1 ENG RUNNING AND PACKS ON SEE SEQ #3 OF THIS LP FOR MEL OF #1 PACK.
